# SDR ASAA2019110131208

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,965 hours, 13,528 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL LH PACK LIGHT ILLUMINATES, PACK LIGHT CLEARS ON RESET. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801 PACK TEMP CONTROL BITE TEST, FOUND RAM AIR ACT FAULT. FAULT CLEARS, OPS CHECK GOOD, NO FAIL ON PANEL IN FLT DECK. THIS CLEARS MEL 21-32B.
